# SDR NACA2022061100001

- Difficulty date: June 11, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,220 hours, 19,331 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,412 hours, 3,766 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ACOUSTIC PANEL DAMAGED AT 10 OCLOCK POSITION AFT LOOKING FWD BEHIND FAN BLADES. APPLIED ADHESIVE COMPOUND AT LEFT ENGINE ACOUSTIC PANEL AT 10 0CLOCK POSITION AFT LOOKING FWD BEHIND FAN BLADES. IAW B767-300 AMM 72-32-00
